MathSciNet Relay Station
MathSciNet bibliographic data
MR745285 (85f:46053) 46E15 (30B60 30D55)
Wojtaszczyk, P. $H\sb{p}$-spaces, $p\leq 1$, and spline systems. Studia Math. 77 (1984), no. 3, 289–320.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement